# SDR HKGR175SW6211

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: General aviation
- Aircraft: N175SW
- Make and model: Swrngn SA227AC
- Aircraft serial: 621B
- Aircraft time: 31,842 hours, 48,649 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: BCP4W10
- Condition: Unsecure
- Location: Elevator
- Part time: 2,533 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ELEVATOR REMOVAL AND INSPECTION, FOUND RT OTBD HINGE BEARING WITH ALL MOUNTING RIVET HEADS MISSING.  NO EVIDENCE OF SHEARING, APPEARS TO BE METAL FATIGUE/CORROSION RELATED.  NOT A SAFETY OF FLIGHT ISSUE, BEARING NOT ABLE TO SHIFT FROM MOUNTED POSITION.
